About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 427393, 12 pages
http://dx.doi.org/10.1155/2012/427393
Research Article

Application of Multistep Generalized Differential Transform Method for the Solutions of the Fractional-Order Chua's System

Department of Mathematics, Faculty of Science, The University of Jordan, Amman 1194, Jordan

Received 29 July 2012; Accepted 18 October 2012

Academic Editor: Mingshu Peng

Copyright © 2012 Asad Freihat and Shaher Momani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We numerically investigate the dynamical behavior of the fractional-order Chua's system. By utilizing the multistep generalized differential transform method (MSGDTM), we find that the fractional-order Chua's system with “effective dimension” less than three can exhibit chaos as well as other nonlinear behavior. Numerical results are presented graphically and reveal that the multistep generalized differential transform method is an effective and convenient method to solve similar nonlinear problems in fractional calculus.